Texas Heart Institute journal · 2011
Valvular heart disease with the use of fenfluramine-phentermine.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Surapaneni Phani, Vinales Karyne L, Najib Mohammad Q, Chaliki Hari P
Аннотация
Exposure to the anorectic drug fenfluramine, alone or in combination with phentermine, a noradrenergic central nervous system stimulant, has been associated with unusual cardiac valvular morphology and resultant regurgitation of the left- and right-sided heart valves. The prevalence of significant valvular disease associated with the use of these anorectic drugs is reported to be as high as 23%. Herein, we report the occurrence of multivalvular disease and pulmonary hypertension associated with fenfluramine-phentermine use, discovered in an obese 59-year-old woman before expected gastric bypass surgery.